L2 boundedness of a singular integral operator.

Título inglés L2 boundedness of a singular integral operator.
Título español Acotabilidad L2 de un operador integral singular.
Autor/es Fan, Dashan ; Pan, Yibiao
Organización Dep. Math. Sci. Univ. Wisconsin-Milwaukee, Milwaukee (Wisconsin), Estados Unidos;Dep. Math. Statist. Univ. Pittsburgh, Pittsburgh (Pennsylvania), Estados Unidos
Revista 0214-1493
Publicación 1997, 41 (2): 317-333, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we study a singular integral operator T with rough kernel. This operator has singularity along sets of the form {x = Q(|y|)y'}, where Q(t) is a polynomial satisfying Q(0) = 0. We prove that T is a bounded operator in the space L2(Rn), n ≥ 2, and this bound is independent of the coefficients of Q(t).
We also obtain certain Hardy type inequalities related to this operator.
Clasificación UNESCO 120213
Palabras clave español Operadores integrales ; Integrales singulares ; Espacios de Hardy
Código MathReviews MR1485486
Icono pdf Acceso al artículo completo